# SDR SWI2023F00172

- Difficulty date: June 6, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR HINGE HALF ON THE FUSELAGE HAS EXCESSIVELY WORN LUGS, ALL LUGS FAIL THE GO-NO-GO GUAGE. ( TUC8495 )     (C-CHECK RO 7/30/2023)    REMOVED AND REPLACED PASSENGER DOOR HINGE ON FUSELAGE REF CRJ200 SRM53-21-23 REV 39 DATED MAR 10/21, REO NO. 601R-53-21-656 REV -A DATED 2017-03-06 AND DWG 600-31527 REV A. LEAK CHECK GOOD WITH NO LEAKS NOTED. COMPLIED WITH SKY WEST TASK CARD 51-900-1003-SKY.
